# SDR REXA2013053000683

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 18,038 hours, 16,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FS559 SEMI-PRESSURE BULKHEAD CAP ANGLE AT RBL18 AND LBL18.  REPAIRED IAW PA 53-025 AND REO 601R-53-41-260/601R-53-41-609.
